Integral Equations and Operator Theory, 1420-8989

Tidskrift

Fler filtreringsmöjligheter
  1. 2018
  2. Spectra of Generalized Cesàro Operators Acting on Growth Spaces

    Bartosz Malman, 2018 jun 1, I : Integral Equations and Operator Theory. 90, 3, 26.

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  3. 2016
  4. Weak Product Spaces of Dirichlet Series

    Brevig, O. F. & Perfekt, K. M., 2016 dec, I : Integral Equations and Operator Theory. 86, 4, s. 453–473 21 s.

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  5. On Ergodic Operator Means in Banach Spaces

    Alexandru Aleman & Suciu, L., 2016 jun 1, I : Integral Equations and Operator Theory. 85, 2, s. 259-287 29 s.

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  6. 2015
  7. On General Domain Truncated Correlation and Convolution Operators with Finite Rank

    Andersson, F. & Marcus Carlsson, 2015, I : Integral Equations and Operator Theory. 82, 3, s. 339-370

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  8. 2011
  9. Generators for rings of compactly supported distributions

    Sara Maad Sasane & Amol Sasane, 2011, I : Integral Equations and Operator Theory. 69, 1, s. 63-71 9 s.

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  10. 2007
  11. An operator-valued Berezin transform and the class of n-hypercontractions

    Anders Olofsson, 2007, I : Integral Equations and Operator Theory. 58, 4, s. 503-549

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  12. Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces

    Constantin, O., 2007, I : Integral Equations and Operator Theory. 59, 4, s. 523-554

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  13. 2006
  14. Multilinear forms of Hilbert type and some other distinguished forms

    Cobos, F., Kühn, T. & Peetre, J., 2006, I : Integral Equations and Operator Theory. 56, 1, s. 57-70

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  15. 2005
  16. High order singular rank one perturbations of a positive operator

    Dijksma, A., Kurasov, P. & Shondin, Y., 2005, I : Integral Equations and Operator Theory. 53, 2, s. 209-245

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  17. Wandering subspace theorems, Integral Equations Operator Theory 51 (2005) 395-409.

    Anders Olofsson, 2005, I : Integral Equations and Operator Theory. Integral Equations Operator Theory 51 (2005) 395-409., s. 395-409

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  18. 2003
  19. H-n-perturbations of self-adjoint operators and Krein's resolvent formula

    Kurasov, P., 2003, I : Integral Equations and Operator Theory. 45, 4, s. 437-460

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  20. 1997
  21. Rank one perturbations of not semibounded operators

    Albeverio, S. & Kurasov, P., 1997, I : Integral Equations and Operator Theory. 27, s. 379-400

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

  22. 1996
  23. Simply invariant subspaces of H2 of some multiply connected regions

    Alexandru Aleman & Richter, S., 1996, I : Integral Equations and Operator Theory. 24, 2, s. 127-155

    Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift